# SDR ASOA201200821

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,170 hours, 24,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT FS 559.00+112 TO 574.00 AND LBL 9 CORRODED.  CORROSION IS OUT OF LIMITS IAW SRM 53-41-49.   REMOVED AND REPLACED CARGO TRACK IAW SRM 51-41-02 REF SRM 53-51-49.
